Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Numerical modular symbols for elliptic curves

Author: Christian Wuthrich
Journal: Math. Comp. 87 (2018), 2393-2423
MSC (2010): Primary 11-04, 11G05, 11F67, 11Y16
Published electronically: November 2, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present a detailed analysis of how to implement the computation of modular symbols for a given elliptic curve by using numerical approximations. This method turns out to be more efficient than current implementations as the conductor of the curve increases.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11-04, 11G05, 11F67, 11Y16

Retrieve articles in all journals with MSC (2010): 11-04, 11G05, 11F67, 11Y16

Additional Information

Christian Wuthrich
Affiliation: School of Mathematical Sciences, University of Nottingham, Nottingham NG7 2RD, United Kingdom

Received by editor(s): August 23, 2016
Received by editor(s) in revised form: January 21, 2017, and March 20, 2017
Published electronically: November 2, 2017
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society